Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-08-2007, 08:19 PM
Julie
Guest
 
Posts: n/a
Default Headaches & Stomache pain

For about three months we have been trying to figure out the source of my daughters severe headaches and stomache pain. We have been to the doctor twice and once to the ER. Both times we were brushed off as faking it. It wasn't until my older daughter pointed out the she had similar problems while on Singulair. Her problems also included severe joint pain. I can't believe that the doctor that prescribed the medication never once questioned that it might be the cause of the mystery pain. Okay here is the question - please respond. I want to get my daughter off of this immediately. Her asthma has even got worse while she has been on the medicine. So do I stop it "cold turkey" or do I wean her off of it. I don't see the doctor as being any help since she has made it clear she thinks my daughter if faking the pain. Also is there any legal action being taken against Singulair. Finally - is there any long term damage that has been done.
Reply With Quote
  #2  
Old 10-05-2008, 08:29 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

Please visit our site www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the possible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms. Many parents are asking about long term damage but no studies have been done. We are trying to create interest for a larger organization to study this.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Headaches!!! Deb Avelox 0 12-03-2005 06:00 AM
headaches mickey Protonix 1 12-03-2005 06:00 AM
severe stomache pain okeefe Singulair 0 12-02-2005 06:00 AM
headaches anonymous Protonix 0 09-01-2003 05:00 AM
Headaches Renee Protonix 0 08-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.